Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe pain in the ear after prolonged working hours in front of computer. On weight loss regime. Need help

I am a 30 year old female, 5 11 and about 212 pounds. (I am in the process of losing some weight...started walking about 4 weeks ago...1 to 2 miles every morning and have lost 10 pounds so far). My job requires me to work at a computer therefore I am staring at the screen for several hours a day. About 1 hour into work, my ears begin to hurt. They feel blocked up and there is a throbbing pain in both my ears but it is worse on the right side. I did not know that computers could cause ear pain. I take breaks during the day but this does not seem to help. On weekends when I do not stare at a computer I do not have this ear pain. I don t know what to do and it is getting almost unbearable. Chewing gum doesn t help, tylenol doesn t help...I am at a loss
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi madam, in my opinion you might be having some amount cervical neuralgia, where in prolonged working in front of computer will cause cervical nervres compression causing referred pain to ear.
If I were your treating doctor I would prescribed carbamazepine tablet for 2 weeks along with tramadol pain killer tablet.
This would reduce your neuralgic pain.
Along with this I would suggest neck exercises also to be done every 4 hours.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor